| Model Number |
10603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the non-tortuous and non-heavily calcified artery.Following pre-dilatation, a 2.25 x 20 synergy drug-eluting stent was advanced for treatment.However, it was noted that the stent shaft broke.The procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the non-tortuous and non-heavily calcified artery.Following pre-dilatation, a 2.25 x 20 synergy drug-eluting stent was advanced for treatment.However, it was noted that the stent shaft broke.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that the detached portion came out with the removal of the wire.The device was completely removed from the patient's body.